What Causes Increased Heart Rate While Having Hashimoto's Disease?
Are you taking thyroxine?
Thanks for query.
Hashimoto's thyroiditis is an autoimmune disease in which the immune system attacks the thyroid. This leads to hypothyroidism.Most likely your endocrinologist has started you on thyroid hormone supplementation.
Severe tachycardia can be caused due to increased level of hormone in blood..
Please tell me if you are taking any throid hormone supplementation?
As external thyroid hormone can also cause tachycardia specially transient.
Please revert back asap so that i can answer accordingly.
Hey the feeling your are having is called palpitation as you are having them only at aa particular time i don't think they are serious or harmful, and it has been only five days since you are having them .In young females most of the times they're caused by stress and anxiety, or because you've had too much caffeine, nicotine, or alcohol.
As per the query regarding adrenals there can be a number of causes for palpitations.
An easy way to check for involvement of adrenals is serum cortisol level.Usually adrenal hormones are at peak in morning so you can go for a blood sample to make things clear.
However for me most likely its due to external thyroid supplementation.